Author Topic: 3 months and 2 weeks klonopin free  (Read 6274 times)

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #10 on: November 29, 2009, 12:00:40 am »
Thanks, Alicia.  Your success story is so needed to our tapering friends.  Wishing you continued healing.

[...]  xo
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #11 on: December 02, 2009, 04:40:53 pm »
sorry i haven't posted in a while but i still check out whats going on aroud bb's.
well it's been over 3 months since my last benzo,and i can say everyday gets better and better.
once in a great while i'll get a reminder that i was addicted to klonopin,like numd lips and chest palps but it doesn't last long or for a whole day.
things i still can not do...take cold meds like nyquil...boy oh boy that brought on some symtoms.
and i still can not drink alchol...which doesn't bother me i can live with out it.
the things i CAN DO again....drive a car...have normal conversations...drink coffee...and a big one SLEEP ON MY OWN AGAIN..
the things that have yet to come back yet MY BRAIN i'm still very forgetful,if it is not written down than i forget,i still misplace things all the time because i forget where i put things, i also forget what i'm saying midsentence...very annoying.
i have not had one singel anxiety attack since my taper,which tells me that my anxiety was pill induced.
my moods are still up and down,i'm hopeing that improves over time, still have no s## drive my husband hopes that improves also...lol...
all in all life is great after klonopin....never again thats all i have to say..i pitty my gp if he ever brings up me takeing a fricken pill ever again.
for all of you brave soles tapering right now...you can do it,one day at a time!!!! you'll concour this demon called benzo's.don't give up and remember symtoms are just symtoms and they do go away.when the withdrawl is bad don't thing about it so much,because if you do than your letting the benzo's have power take the power away from the benzo's.
alicia...p.s i'll keep you posted...have a very happy thanksgiving
What a great story, I also am still having trouble with remembering things, along with all the withdrawal symptoms.Glad to hear another success story. I have just started my taper, so I have a long way to go.
Take care, and thanks for being another inspiration for all of still struggling with it.I think only we people struggling with the benzo demon can fuly understand.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #12 on: January 10, 2010, 03:37:33 pm »
Thank you I need to hear any klonopin success stories!!
carrriemax
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #13 on: February 27, 2010, 10:01:26 am »
going on 7 months benzo free.still feeling good,this has been a very tuff winter for me for i get seasonal depression and the klonopin helped with that so i started taking st johns wart and that seems to help slightly.i get a anxiety attack once in a great while not every day maybe once every couple weeks,the st johns wart for me seems to calm me down.the first 6 months out i couldn't take any supplements or cold meds or vitamines,still can't handle nyquil or cold meds.my journey has been a long one,7 months out and i'm still wondering were my brain is,i feel like i have brain damage sometimes can't remember anything unless it's written down,i'm hoping this improves because this really is the last symtom i have from the klonopin.
i will never regret getting off klonopin,my taper was very fast and i did suffer,but the reward is much greater.i don't get on bb's that often,for me sometimes reading the posts of some that are suffering brings it all back to me,and i'm trying to forget i ever took that horriable yellow pill that nearly distroided my life.for all of you that are tapering and going through the withdrawl process the pain does go away,and you will get your life back take everyday day as it comes.one day you too will want to forget you ever took a benzo,the reward is so great.alicia
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #14 on: February 27, 2010, 08:34:02 pm »
Hi Alicia!

Thank you for the update. It's totally understandable that you would want to avoid bringing back those memories by reading here. The whole purpose of this site is to get off benzos safely, heal, and get on with life! You are doing that!  :yippee:

I had the poor memory thing too, but it does get better with time.

You are helping others greatly by telling your story of recovery, thank you.  :)    
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #15 on: February 27, 2010, 09:49:01 pm »
Alicia,

I was glad to read your update and to find that you are doing much better.  Thank you for coming back to let us know how well you were doing, it gives a little strength to those still in the fight trying to get off of the benzos.... :)

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #16 on: February 28, 2010, 04:38:41 pm »
Alicia,
I don't know you but it was really good to hear you are doing well, gives me hope!!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #17 on: March 02, 2010, 02:07:52 am »
This is so encouraging, Alicia. I cannot wait to be benzo-free and take back my life again. I feel like I've been in a fog for the past 3 months, looking for a way out.

Stories like yours really help and inspire those who feel like they cannot continue.

Thank you, Thank you  ;D
George
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 3 months and 2 weeks klonopin free
« Reply #18 on: April 15, 2019, 05:25:09 pm »
Bump
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.